# SDR YENA2023027100201

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,437 hours, 1,216 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#187, BOS-LAX. (ETOPS) 'ENG 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); UPON VISUAL INSPECTION OF ENG # 2 LOOP A HI-TEMP FIRE DETECT 4181KS, FOUND BREAK ON CABLE ASSY. REMOVED AND REPLACED LOOP A FIRE DETECT IAW AMM 26-12-61. NO FURTHER FAULTS NOTED AT THIS TIME. FDU'S TEST PASSED. THIS CLEARS MDDR# 502416. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED
